A residual-based error formula for a class of transport equations

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

JUNK, Michael, Andreas UNTERREITER, Frank ZINGSHEIM, 2003. A residual-based error formula for a class of transport equations. In: European Journal of Applied Mathematics. 14(2), pp. 181-200. ISSN 0956-7925. eISSN 1469-4425

@article{Junk2003resid-25423, title={A residual-based error formula for a class of transport equations}, year={2003}, doi={10.1017/S0956792502004941}, number={2}, volume={14}, issn={0956-7925}, journal={European Journal of Applied Mathematics}, pages={181--200}, author={Junk, Michael and Unterreiter, Andreas and Zingsheim, Frank} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25423"> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25423"/> <dc:contributor>Zingsheim, Frank</dc:contributor> <dc:rights>deposit-license</dc:rights> <dc:contributor>Unterreiter, Andreas</dc:contributor> <dcterms:issued>2003</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-13T09:29:16Z</dcterms:available> <dcterms:abstract xml:lang="eng">We present an exact residual based error formula in natural norms for a class of transport equations. The derivation of the error formula relies on an abstract formulation in a general Hilbert space setting. The key role is played by the validity of an inversion formula. Its verification is for particular radiative transfer equations equivalent to the identification of strong and weak traces. The residual based error formula can be used in the design of efficient and accurate simulations of the cooling process of high quality glass [5].</dcterms:abstract> <dc:creator>Unterreiter, Andreas</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-12-13T09:29:16Z</dc:date> <dc:contributor>Junk, Michael</dc:contributor> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:title>A residual-based error formula for a class of transport equations</dcterms:title> <dc:language>eng</dc:language> <dc:creator>Zingsheim, Frank</dc:creator> <dc:creator>Junk, Michael</dc:creator> <dcterms:bibliographicCitation>European Journal of Applied Mathematics ; 14 (2003), 2. - S. 181-200</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto